| Model Number |
1550350-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that resistance was met with the heavily calcified anatomy resulting in the reported failure to advance and the reported difficult to remove.Interaction with the heavily calcified anatomy/other devices and/or manipulation of the device resulted in the reported material deformation.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified unspecified lesion.A 3.50x15mm xience sierra stent failed to cross due to anatomy therefore it was removed, and resistance with anatomy was also felt.Once removed, it was noted that the stent struts were flared.Another same size xience sierra was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.